This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

The Emergence of Darkness Phobia in a Bipolar Patient During Quetiapine Treatment

Maria Teresa Plana, MD; Anna Mane, MD; Antoni Benabarre, PhD, MD; Jose M. Goikolea, MD; and Eduard Vieta, PhD, MD

Published: April 15, 2006

Article Abstract

Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: Worsening or emergence of anxiety symptoms induced by atypical antipsychotics has been reported in the literature, especially obsessive-compulsive symptoms.1 Most of these cases have been described in schizophrenic patients. It is unclear how treatment with atypical antipsychotics may induce these symptoms, although a secondary serotonergic and dopaminergic dysfunction has been hypothesized.2‘ ‹’ ‹


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 67

Quick Links: Bipolar Disorder

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Prevalence and Correlates of Obsessive-Compulsive Symptoms in Individuals With Schizophrenia, Schizoaffective Disorder, or Bipolar Disorder

Prevalence and correlates of obsessive-compulsive symptoms and OCD were identified from the case records of over 22,500...

Read More...